# SDR COMA970213

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 922FS2A6NZ735
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR SELECTOR LEVER WOULD NOT MOVE TO THE RETRACT POSITION.  REPLACED DEFECTIVE WEIGHT ON WHEELS PROXIMITY SWITCH ON THE LT MLG.
